Hello There, Guest!

Loading...

Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
Bicalutamide - wow!
#1
Well deciding to switch from spiro to bicalutamide has been interesting.......am still weaning myself off spiro down to 100mg a day from 200mg but the bicalutamide seems to have completely sent me over the edge in terms of how I am feeling.  Had been taking 6mg of Progynova (Estradiol Valerate) anyway but things seem to have really kicked off in the last few weeks, I guess now that the bicalutamide has worked up to its maximum level.  I did have a bit of a surge in t which wasnt welcome and seem to have greater libido, that said I am sort of enjoying the increased libido although I just have clear fluid coming out now and not very much of it.

It has completely turned me off the thought of men, I feel completely girly all the time (although nothing to base that on but definitely not identifying as or feel in anyway male anymore) and am just totally at peace with things.  My face seems to be changing rapdily as well, that said I definitely have quite soft facial features anyway and looking in some pictures at my mums today I realised I looked like a girl when about 4-5 although maybe the haircut didnt help! 

Self medicating means I guess I can choose what I take but my GP didnt seem concerned by me taking it, in fact I think she was happier I am in the process of cutting out the spiro.  Am just taking 50mg per day although reading elsewhere with the estrogen I may not need to take that much at all and not even everyday.  For those struggling with spiro and other aa's it might be worth trying - the initial t surge does seem to have passed pretty quickly, still on 100mg of spiro a day at present, but even on 200mg a day it was clear that wasnt doing as good a job as it might have been.  The only possibly problem I have is that the bicalutamide seems to be working too well!

Just thought it might be worth highlighting to those who can take it, longer term apparently (although only a few incidental comments I have read) is that in conjunction with estrogen over a couple of years its effects seem to be permanent akin to surgical castration without the need to go under the knife.

Megan
Bootilicious!
 Reply
#2
Still waiting for a update, my Gal Pal Meg!
 Reply
#3
(09-04-2017, 09:45 PM)EndlessEden_mn2010 Wrote: Still waiting for a update, my Gal Pal Meg!


Update? I cant recall what you want an update on!
Bootilicious!
 Reply
#4
(26-03-2017, 07:36 PM)MeganJ Wrote: Well deciding to switch from spiro to bicalutamide has been interesting.......am still weaning myself off spiro down to 100mg a day from 200mg but the bicalutamide seems to have completely sent me over the edge in terms of how I am feeling.  Had been taking 6mg of Progynova (Estradiol Valerate) anyway but things seem to have really kicked off in the last few weeks, I guess now that the bicalutamide has worked up to its maximum level.  I did have a bit of a surge in t which wasnt welcome and seem to have greater libido, that said I am sort of enjoying the increased libido although I just have clear fluid coming out now and not very much of it.  

It has completely turned me off the thought of men, I feel completely girly all the time (although nothing to base that on but definitely not identifying as or feel in anyway male anymore) and am just totally at peace with things.  My face seems to be changing rapdily as well, that said I definitely have quite soft facial features anyway and looking in some pictures at my mums today I realised I looked like a girl when about 4-5 although maybe the haircut didnt help! 

Self medicating means I guess I can choose what I take but my GP didnt seem concerned by me taking it, in fact I think she was happier I am in the process of cutting out the spiro.  Am just taking 50mg per day although reading elsewhere with the estrogen I may not need to take that much at all and not even everyday.  For those struggling with spiro and other aa's it might be worth trying - the initial t surge does seem to have passed pretty quickly, still on 100mg of spiro a day at present, but even on 200mg a day it was clear that wasnt doing as good a job as it might have been.  The only possibly problem I have is that the bicalutamide seems to be working too well!

Just thought it might be worth highlighting to those who can take it, longer term apparently (although only a few incidental comments I have read) is that in conjunction with estrogen over a couple of years its effects seem to be permanent akin to surgical castration without the need to go under the knife.

Megan

What you choose to go to is very dangerous....  I wish you luck
America's Best Ass Clown! ! 
 Reply
#5
(09-04-2017, 10:11 PM)Aria Wrote:
(26-03-2017, 07:36 PM)MeganJ Wrote: -redact-

What you choose to go to is very dangerous....  I wish you luck


https://www.drugs.com/cdi/bicalutamide.html - Bicalutamide is just as dangerous as taking Spironolactone.
Because Spiro's effectiveness is questionable between individuals. It is debatable. 
Albiet, there is risks in no matter you are taking. Prescription drugs should be monitored by a medical professional. but not everyone has access to such, so self medicating does occur.

I dont condone all the actions of some, but we know are bodies best. if something doesnt work, change it.
 Reply
#6
(09-04-2017, 10:11 PM)Aria Wrote:
(26-03-2017, 07:36 PM)MeganJ Wrote: Well deciding to switch from spiro to bicalutamide has been interesting.......am still weaning myself off spiro down to 100mg a day from 200mg but the bicalutamide seems to have completely sent me over the edge in terms of how I am feeling.  Had been taking 6mg of Progynova (Estradiol Valerate) anyway but things seem to have really kicked off in the last few weeks, I guess now that the bicalutamide has worked up to its maximum level.  I did have a bit of a surge in t which wasnt welcome and seem to have greater libido, that said I am sort of enjoying the increased libido although I just have clear fluid coming out now and not very much of it.  

It has completely turned me off the thought of men, I feel completely girly all the time (although nothing to base that on but definitely not identifying as or feel in anyway male anymore) and am just totally at peace with things.  My face seems to be changing rapdily as well, that said I definitely have quite soft facial features anyway and looking in some pictures at my mums today I realised I looked like a girl when about 4-5 although maybe the haircut didnt help! 

Self medicating means I guess I can choose what I take but my GP didnt seem concerned by me taking it, in fact I think she was happier I am in the process of cutting out the spiro.  Am just taking 50mg per day although reading elsewhere with the estrogen I may not need to take that much at all and not even everyday.  For those struggling with spiro and other aa's it might be worth trying - the initial t surge does seem to have passed pretty quickly, still on 100mg of spiro a day at present, but even on 200mg a day it was clear that wasnt doing as good a job as it might have been.  The only possibly problem I have is that the bicalutamide seems to be working too well!

Just thought it might be worth highlighting to those who can take it, longer term apparently (although only a few incidental comments I have read) is that in conjunction with estrogen over a couple of years its effects seem to be permanent akin to surgical castration without the need to go under the knife.

Megan

What you choose to go to is very dangerous....  I wish you luck


I am certainly not disputing it is not dangerous or suggesting that people should take it but just tossing it up there as an option. I am being monitored by my GP for liver and kidney function anyway, which is important when taking either spiro or bicalutamide. 

My take on the whole self medication thing even with prescription meds is that it is no different to NBE except that it is more of a known quantity if the event of problems.  Given the paucity of provision of transgender services in the UK and the excessive wait time following referral (12 months plus) self medication is sort of my only option at present. Self medication for me is both cheaper, more effective and less risky than NBE (especially given I was taking BO). 

If you do the level of research I have you would understand why I have switched to bicalutamide, it potentially as fewer side effects all together at the dosage I am taking compared to spiro.  Whilst it is not necessarily approved for the purpose I am using it for it is widely used in the treatment of prostate cancer where it has been shown to be an effective blocker of both t and dht with low rates of side effects (other than breast growth and feminisation).

Megan
Bootilicious!
 Reply
 

Users browsing this thread: 1 Guest(s)
Loading...